MathSciNet Relay Station
MathSciNet bibliographic data
MR1326766 60J45 (60J40 60J50)
Fitzsimmons, P. J.; Getoor, R. K. A weak quasi-Lindelöf property and quasi-fine supports of measures. Math. Ann. 301 (1995), no. 4, 751–762.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement